# SDR REXA201100479

- Difficulty date: July 27, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 15,118 hours, 12,732 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOUD NOISE OUTSIDE OF A/C WITH STALL FAIL MESSAGE EMERGENCY WAS DECLARED FLIGHT LANDED WITHOUT FURTHER INCIDENT.  BOTH THE EXTERNAL GROUND POWER & O/2 PANEL WERE LEFT OPEN DOORS WERE CLOSED WITH NO DAMAGE NOTED STALL FAIL MESSAGE CLEARED.
